# SDR USAA20090527EM032

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N968UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- System (JASC): 5240 · Service Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - THE R1 SERVICE DOOR PNEUMATIC ASSEMBLY LOW ON AIR, 1500 PSI.  MAINTENANCE SERVICED THE R1 DOOR PNEUMATIC ASSEMBLY TO 2300 PSI.
